# SDR USAA2012032600034

- Difficulty date: March 24, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 35,619 hours, 20,254 cycles
- System (JASC): 2213 · Flight Controller
- Part: Fcu
- Part number: C12850AC02
- Part serial: C12850003183
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 32,614 hours, 14,138 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL & CHEMICAL ODORS DETECTED ON FLIGHT DECK.  REMOVED AND REPLACED FLIGHT CONTROL UNIT PER AMM 22-81-400-001.  OPS CHECKED GOOD.
